MathSciNet Relay Station
MathSciNet bibliographic data
MR1048241 (92d:11127) 11R58 (11R32)
Pop, Florian On the Galois theory of function fields of one variable over number fields. J. Reine Angew. Math. 406 (1990), 200–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement